Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 19, 2013, 6:09 PM CDT for Clinton County, Scott County, Iowa. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:09 PM CDT (23:09 UTC)
- Expired
- May 19, 2013, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:32 PM CDT | TSTM WND GST 60 | 5 W Davenport, IA | ALSO REPORTED NICKEL SIZE HAIL. |
| May 19, 6:42 PM CDT | TSTM WND DMG | 2 Nw Davenport, IA | TREES DOWN ALONG DIVISION FROM 12TH STREET TO CENTRAL PARK TO 35TH. ROAD BLOCKED IN SPOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS53 KDVN 192309
SVRDVN
IAC045-163-200000-
/O.NEW.KDVN.SV.W.0028.130519T2309Z-130520T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
WESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 700 PM CDT
* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALCOTT...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR AND STORM SPOTTER INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DONAHUE...ELDRIDGE...LONG GROVE...WHEATLAND...CALAMUS...TORONTO...
GRAND MOUND...DEWITT...LOST NATION...WELTON...CHARLOTTE...DIXON...
BIG ROCK...SHERMAN PARK...SCOTT COUNTY PARK...ELWOOD AND GOOSE
LAKE.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 279 AND 293.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4199 9036 4154 9064 4156 9078 4160 9078
4160 9089 4200 9086
TIME...MOT...LOC 2309Z 207DEG 27KT 4166 9073
HAIL...1.00IN
WIND...60MPH
$$
SHEETS3 follow-up statements
010
WWUS53 KDVN 192324
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 PM CDT SUN MAY 19 2013
IAC045-163-200000-
/O.CON.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
SCOTT IA-CLINTON IA-
624 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON AND NORTHWESTERN SCOTT COUNTIES UNTIL 700 PM CDT...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALAMUS...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TORONTO...GRAND MOUND...LOST NATION AND WELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4170 9064 4166 9073 4166 9080 4171 9088
4200 9086 4199 9050
TIME...MOT...LOC 2324Z 208DEG 27KT 4184 9076
HAIL...1.00IN
WIND...60MPH
$$
SHEETS582
WWUS53 KDVN 192350
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT SUN MAY 19 2013
IAC163-192359-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
SCOTT IA-
650 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.
LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
4200 9080 4199 9050
TIME...MOT...LOC 2349Z 208DEG 27KT 4201 9064
$$
IAC045-200000-
/O.CON.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
CLINTON IA-
650 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CLINTON COUNTY UNTIL 700 PM CDT...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELMAR...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT.
&&
LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
4200 9080 4199 9050
TIME...MOT...LOC 2349Z 208DEG 27KT 4201 9064
HAIL...1.00IN
WIND...60MPH
$$124
WWUS53 KDVN 192355
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 PM CDT SUN MAY 19 2013
IAC045-200005-
/O.EXP.KDVN.SV.W.0028.000000T0000Z-130520T0000Z/
CLINTON IA-
655 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY WILL
EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4188 9055 4189 9066 4192 9073 4195 9079
4200 9080 4199 9050
TIME...MOT...LOC 2355Z 208DEG 27KT 4205 9061
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:27 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 19, 3:27 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 PM CDT SUN MAY 19 2013 .SYNOPSIS... ISSUED AT 322 PM CDT SUN MAY 19 2013 CONDITIONS COMING TOGETHER THIS AFTERNOON AND EVENING FOR A SEVERE WEATHER OUTBREAK AND TORNADO WATCHES ARE IN PLACE FOR LATE THIS AFTERNOON AND EVENING FOR ALL BUT THE EASTERN THIRD OF THE FORECAST AREA. THESE INGREDIENTS INCLUDE TEMPERATURES IN THE 80S...DEWPOINTS IN THE UPPER 60S TO LOWER 70S. MID LEVEL SPEED MAX ROTATING AROUND THE BASE OF A DEVELOPING UPPER LOW OVER THE PLAINS WILL INCREASE DEEP SHEAR AS IT APPROACHES THIS EVENING. NUMEROUS MESOSCALE OUTFLOW BOUNDARIES AND AN AXIS OF PRESSURE FALLS ALSO SIGNAL IMPENDING DEVELOPMENT OF STORMS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 A SOMEWHAT SHORTENED DISCUSSION THIS AFTERNOON DUE TO DEVELOPING SIGNIFICANT WEATHER. FOCUS FOR BOTH SHORT TERM INTO THE EARLY PERIODS OF THE LONG TERM REMAINS ON THUNDERSTORMS AND POTENTIAL FOR SEVERE WEATHER. THIS AFTERNOON INTO THIS EVENING...THE INITIAL DEVELOPMENT WILL LIKELY BE ALONG A NORTH-SOUTH BOUNDARY BISECTING IA JUST WEST OF THE FORECAST AREA. AXIS OF PRESSURE FALLS FROM NE MO...ADJACENT W CENTRAL IL NORTHWARD INTO EASTERN IA SIGNALS AN AREA OF DESTABILIZATION IN THE CLEARING AND WAKE OF STORMS MOVING INTO SW WI. SEVERE STORMS INITIALLY OVER THIS AREA THIS EVENING WILL LIKELY TRANSITION INTO A LARGER MCS...EXITING TO THE EAST- NORTHEAST...FOLLOWING SYNOPTIC FORCING OF A SHORTWAVE LIFTING OUT OF THE CENTRAL PLAINS. AS MENTIONED IN PREVIOUS DISCUSSIONS...INGREDIENTS REMAIN IN PLACE FOR SEVERE WEATHER FOR MONDAY WITH THE ADDITION OF STRONGER DEEP LAYER SHEAR TO SUPPORT SUPERCELLS AND TORNADOES. THE FOCUS AND TRIGGER FOR STORMS WILL AGAIN BE CENTERED ON A MID LEVEL WAVE LIFTING OUT OF THE SOUTHWEST AND ITS INTERACTION WITH MESOSCALE BOUNDARIES. TEMPERATURES SHOULD AGAIN REACH INTO THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. SPC CURRENTLY HAS A SLIGHT RISK IN PLACE FOR DAY 2. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 ALTHOUGH NOT AS IDEAL AS TODAY OR MONDAY...SEVERE WEATHER WILL AGAIN BE POSSIBLE TUESDAY AND SPC HAS A SLIGHT RISK OVER THE AREA FOR DAY 3. OTHERWISE...THE OVERALL TREND IN THE EXTENDED FORECAST IS TOWARD MORE STABLE...NOT AS WARM...AND DRIER WEATHER LATE WEEK AS THE PLAINS LOW WEAKENS AND MOVES OUT...REPLACED BY HIGH PRESSURE. MODELS CONTINUE TO DIVERGE SOME WITH HOW QUICKLY THE RIDGE MOVES OUT BY NEXT WEEKEND AND THE TIMING OF A WARM FRONT THAT MAY BRING RAIN CHANCES BY LATE SATURDAY AND ESPECIALLY SATURDAY NIGHT AND MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1249 PM CDT SUN MAY 19 2013 A WARM...HUMID UNSTABLE AIRMASS AND PERIODIC UPPER LEVEL DISTURBANCES WILL RESULT IN SEVERAL ROUNDS OF STORMS WITH POSSIBLE SEVERE WIND GUSTS AND LARGE HAIL TODAY THROUGH MONDAY. OUTSIDE A CLUSTER OF STORMS MOVING THROUGH MLI AND POSSIBLE DBQ EARLY THIS AFTERNOON...THE NEXT ROUND OF STORMS WILL LIKELY MOVE IN FROM LATE AFTERNOON INTO THIS EVENING AND TEMPO GROUPS HAVE BEEN USED TO COVER THIS POSSIBILITY. OTHERWISE...HAZE AND FOG WILL RESULT IN MVFR VISIBILITIES. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT INTO MONDAY...BUT CONFIDENCE IN TIMING IS TOO LOW TO PINPOINT IN THE TERMINAL FORECASTS AT THIS TIME. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS
Hazardous weather outlook, May 19, 3:55 AM CDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 AM CDT SUN MAY 19 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 355 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. SEVERE STORMS WILL BE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA. THE MOST LIKELY FRAME FOR ANY SEVERE STORMS WOULD BE FROM 3 TO 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WINDS OVER 60 MPH AND LARGE HAIL UP TO 1.5 INCHES. LATE TONIGHT...MORE THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS COULD AGAIN BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LARGE HAIL OVER 1 INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY...THUNDERSTORMS ARE EXPECTED OVER THE OUTLOOK AREA. AT THIS TIME...THE ENVIRONMENT IS EXPECTED TO HAVE MODERATE INSTABILITY AND ENOUGH FORCING THAT MAY BE FAVORABLE FOR SEVERE STORMS...MAINLY LATE MONDAY PM AND INTO THE OVERNIGHT HOURS. THE PRIMARY RISKS APPEARS TO BE STRAIGHT LINE WINDS AND LARGE HAIL WITH ISOLATED TORNADOES A SECONDARY CONCERN LATE MONDAY AFTERNOON. TUESDAY...STRONG STORMS ARE POSSIBLE IN THE AFTERNOON THAT COULD PRODUCE SMALL HAIL AND GUSTY WINDS WITH MARGINAL...LOW END SEVERE STORMS POSSIBLE. WEDNESDAY...ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. THE STORM PREDICTION CENTER HAS THE OUTLOOK AREA IN A SLIGHT RISK ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 08/NICHOLS
In the hours before
Local storm report, May 19, 5:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 2 SSE BURLINGTON 40.79N 91.11W
05/19/2013 M1.50 INCH DES MOINES IA TRAINED SPOTTER
0509 PM HAIL 2 E KAHOKA 40.42N 91.68W
05/19/2013 E0.50 INCH CLARK MO TRAINED SPOTTER
PEA TO DIME SIZE
&&
GROSSLocal storm report, May 19, 5:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 4 SSW KEOKUK 40.36N 91.44W
05/19/2013 E1.00 INCH HANCOCK IL TRAINED SPOTTER
QUARTER SIZED HAIL AND WIND GUSTS TO ABOUT 40 MPH.
&&
TGPLocal storm report, May 19, 5:26 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL S KEOKUK 40.40N 91.40W
05/19/2013 M1.75 INCH LEE IA TRAINED SPOTTER
&&
GROSSLocal storm report, May 19, 5:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
528 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 1 WNW KEOKUK 40.41N 91.42W
05/19/2013 M1.75 INCH LEE IA TRAINED SPOTTER
&&
GROSSLocal storm report, May 19, 5:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 2 WNW KEOKUK 40.42N 91.44W
05/19/2013 E0.88 INCH LEE IA TRAINED SPOTTER
NICKEL SIZE HAIL.
&&
DLSLocal storm report, May 19, 5:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL HAMILTON 40.39N 91.36W
05/19/2013 E1.00 INCH HANCOCK IL TRAINED SPOTTER
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:47 AM CDT | Special Weather Statement | DVN | Keokuk | 58 min |
| May 19, 4:34 AM CDT | Special Weather Statement | DVN | Benton, Iowa | 41 min |
| May 19, 5:16 AM CDT | Special Weather Statement | DVN | Buchanan, Linn | 59 min |
| May 19, 5:38 AM CDT | Special Weather Statement | DVN | Louisa | 37 min |
| May 19, 10:14 AM CDT | Special Weather Statement | DVN | Lee | 61 min |
| May 19, 11:23 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Louisa | 52 min |
| May 19, 12:06 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Louisa, Muscatine, Scott | 39 min |
| May 19, 1:10 PM CDT | Special Weather Statement | DVN | Clinton, Jackson | 65 min |
| May 19, 1:48 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 42 min |
| May 19, 4:09 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 51 min |
| May 19, 4:52 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Lee, Louisa, Van Buren | 68 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 47 min |
| May 19, 5:01 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 59 min |
| May 19, 5:16 PM CDT | Tornado Warning | DVN | Lee | 29 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 48 min |
| May 19, 5:45 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 60 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 42 min |
| May 19, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.